RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 46, Number 2  


On the 70th Birthday of professor Fedor Pavlovich Vasil'ev
M. K. Kerimov
195
An implicit function theorem without a priori assumptions about normality
A. V. Arutyunov
205
Computation of lower bounds on the network cost in location problems subject to distance constraints
G. G. Zabudskii
216
Investigation of polynomial algorithms for solving the three-index planar assignment problem
S. A. Dichkovskaya, M. K. Kravtsov
222
Solving linear systems of differential and difference equations with respect to a part of the unknowns
S. A. Abramov, M. Bronstein
229
A method of asymptotic constructions of improved accuracy for a quasilinear singularly perturbed parabolic convection-diffusion equation
G. I. Shishkin
242
Stability criterion for small perturbations for a quasi-gasdynamic system of equations
A. A. Zlotnik, I. A. Zlotnik
262
Combined use of the finite element and finite superelement methods
M. P. Galanin, E. B. Savenkov
270
On a problem with nonperiodic frequent alternation of boundary conditions imposed on fast oscillating sets
D. I. Borisov
284
Two-step iterative methods for solving the stationary convection-diffusion equation with a small parameter at the highest derivative on a uniform grid
Zh. Zh. Bai, L. A. Krukier, T. S. Martynova
295
Quasi-steady-state particle distributions for an equation of the Landau–Fokker–Planck type with sources
V. I. Karas', I. F. Potapenko
307
Leveling a capillary ridge generated by substrate geometry
A. S. Ovcharova
318
Solution to the Boltzmann kinetic equation for high-speed flows
F. G. Cheremisin
329
Homogeneous and rank bases in spaces of metric configurations
A. I. Maĭsuradze
344
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020